Never had this before I started taking atorvastatin 20 mg. Can this be a side effect?
It may be a side effect, I work in Medicare and can tell you there are several statins. Consult your prescriber if the adverse effect continues and your prescriber can likely provide advice or suggest another statin. Simvastatin in another in the same drug class that is very popular, but you should consult your prescriber to find out which is best for you. good luck, hope it clears up for you
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 30 Sep 2013 • 1 answer
Posted 26 Oct 2014 • 1 answer
Posted 24 Mar 2015 • 1 answer
Posted 27 Jul 2016 • 0 answers